Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 86, NWS Hastings, NE

May 10, 20164 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 10, 2016, 7:28 PM CDT for 4 counties in Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2016, 7:28 PM CDT (00:28 UTC)
Expired
May 10, 2016, 8:15 PM CDT
In force
47 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, NE, Buffalo County, NE, Hall County, NE, Kearney County, NE

The radar

The Grand Island radar (KUEX), 52 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 8:12 PM CDTHAIL 0.88Kenesaw, NEREPORT VIA TWITTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 6:29 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1941 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
443 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

211 
WUUS53 KGID 110028
SVRGID
NEC001-019-079-099-110115-
/O.NEW.KGID.SV.W.0086.160511T0028Z-160511T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
728 PM CDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHWESTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA...
  CENTRAL KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHWESTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 815 PM CDT

* AT 728 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINDEN...OR 10
  MILES SOUTHEAST OF KEARNEY...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KEARNEY...MINDEN...GIBBON...WOOD RIVER...SHELTON...KENESAW...JUNIATA...
  HEARTWELL AND PROSSER.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 274 AND 304.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4080 9885 4086 9853 4056 9848 4045 9903
      4052 9918 4061 9918
TIME...MOT...LOC 0028Z 246DEG 27KT 4057 9898 

HAIL...1.00IN
WIND...60MPH
 
$$

WESELY
3 follow-up statements
255 
WWUS53 KGID 110048
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
748 PM CDT TUE MAY 10 2016

NEC001-019-079-099-110115-
/O.CON.KGID.SV.W.0086.000000T0000Z-160511T0115Z/
BUFFALO NE-HALL NE-KEARNEY NE-ADAMS NE-
748 PM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN BUFFALO...SOUTHWESTERN HALL...NORTHERN KEARNEY AND
NORTHWESTERN ADAMS COUNTIES...

AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEARTWELL...OR
15 MILES SOUTHEAST OF KEARNEY...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KEARNEY...MINDEN...GIBBON...WOOD RIVER...SHELTON...KENESAW...JUNIATA...
HEARTWELL AND PROSSER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4080 9885 4086 9853 4056 9848 4051 9892
      4054 9910 4061 9918
TIME...MOT...LOC 0047Z 244DEG 31KT 4061 9882 

HAIL...1.00IN
WIND...60MPH
 
$$

EWALD
087 
WWUS53 KGID 110059
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
759 PM CDT TUE MAY 10 2016

NEC019-110108-
/O.CAN.KGID.SV.W.0086.000000T0000Z-160511T0115Z/
BUFFALO NE-
759 PM CDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUFFALO COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4054 9882 4065 9897 4065 9890 4068 9873
      4070 9872 4082 9872 4086 9853 4056 9848
TIME...MOT...LOC 0058Z 247DEG 24KT 4061 9876 

$$

NEC001-079-099-110115-
/O.CON.KGID.SV.W.0086.000000T0000Z-160511T0115Z/
HALL NE-KEARNEY NE-ADAMS NE-
759 PM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN HALL...NORTHEASTERN KEARNEY AND NORTHWESTERN ADAMS
COUNTIES...

AT 758 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEARTWELL...OR
18 MILES EAST OF KEARNEY...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WOOD RIVER...KENESAW...JUNIATA...HEARTWELL AND PROSSER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4054 9882 4065 9897 4065 9890 4068 9873
      4070 9872 4082 9872 4086 9853 4056 9848
TIME...MOT...LOC 0058Z 247DEG 24KT 4061 9876 

HAIL...1.00IN
WIND...60MPH
 
$$

EWALD
131 
WWUS53 KGID 110114
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
814 PM CDT TUE MAY 10 2016

NEC001-079-099-110123-
/O.EXP.KGID.SV.W.0086.000000T0000Z-160511T0115Z/
HALL NE-KEARNEY NE-ADAMS NE-
814 PM CDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HALL...
NORTHEASTERN KEARNEY AND NORTHWESTERN ADAMS COUNTIES WILL EXPIRE AT
815 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
TO THE SIZE OF NICKELS IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4054 9882 4065 9897 4065 9890 4068 9873
      4070 9872 4082 9872 4086 9853 4056 9848
TIME...MOT...LOC 0111Z 246DEG 27KT 4061 9876 

$$

EWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:53 PM CDT, 35 minutes earlier.

Area forecast discussion, May 10, 6:53 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
653 PM CDT TUE MAY 10 2016

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 310 PM CDT TUE MAY 10 2016

THE MAIN CONCERN IN THE SHORT TERM IS THE COLD FRONTAL PASSAGE AND
THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP ALONG AND BEHIND THE
FRONT THIS EVENING AND OVERNIGHT. HIGH-RESOLUTION GUIDANCE HAS
BEEN CONSISTENT IN THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND
INTO THE EVENING. AS OF 19Z (2PM) SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED SIMILAR TO GUIDANCE. THE FRONT IS ROUGHLY EAST OF BROKEN
BOW SOUTH TO MCCOOK. WITH THIS...EXPECT THUNDERSTORMS TO CONTINUE
TO DEVELOP ALONG THE FRONT AS IT MOVES EASTWARD. THIS WILL IMPACT
THE WHOLE AREA. SHEAR IS ADEQUATE...BUT INSTABILITY IS
STRUGGLING BETWEEN 500-1500 J/KG...HOWEVER PLENTIFUL SUNSHINE AND
HIGHER THAN EXPECTED DEW POINTS ARE PROVIDING SLIGHTLY HIGHER
INSTABILITY THAN PREVIOUSLY THOUGH. THINK AS THE UPPER LOW MOVES
EASTWARD INSTABILITY MAY INCREASE SLIGHTLY INTO THE EVENING HOURS
THEN OVERNIGHT AHEAD OF THE FRONT WITH ELEVATED MOISTURE TRANSPORT.
DURING THE EVENING THERE WILL BE A CHANCE FOR STRONG TO SEVERE
STORMS. MAINLY ANYTIME AFTER 3PM THROUGH JUST AFTER SUNSET.
SEVERE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL UP TO
PING-PONG BALL SIZE.

THE SEVERE THREAT IS EXPECTED TO DIMINISH INTO THE LATE EVENING
AND INTO THE OVERNIGHT HOURS AS THE THREAT TRANSITIONS TO
FLOODING. SHOWERS WITH SCATTERED THUNDER ARE EXPECTED TO BECOME
MORE WIDESPREAD ACROSS THE AREA DURING THE OVERNIGHT HOURS
IMPACTING MUCH OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. A
PORTION OF NORTH CENTRAL KANSAS COULD SEE SOME STRONGER STORMS AS
MOISTURE TRANSPORT INCREASES IN THE MIDDLE OF THE NIGHT...BUT
CONFIDENCE IS NOT AS HIGH ON THIS. WIDESPREAD RAINFALL OF 1-2
INCHES IS EXPECTED ACROSS MUCH OF THE AREA WITH SOME AREAS
GETTING HIGHER AMOUNTS AND SOME AREAS LESS.

THESE SHOWERS/STORMS ARE CURRENTLY EXPECTED TO PERSIST INTO
WEDNESDAY MORNING ESPECIALLY OVER EASTERN AREAS AS THE UPPER WAVE
ENCROACHES ON THE AREA. PRECIPITATION IS EXPECTED TO PUSH
EAST...OUT OF THE AREA BY LATE MORNING/EARLY AFTERNOON.

HIGHS WILL BE SLIGHTLY COOLER BEHIND THE COOL FRONT FOR WEDNESDAY.
HIGHS IN THE 60S ARE EXPECTED. THIS IS SLIGHTLY COOLER THAN
SEASONAL NORMS FOR EARLY/MID MAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 310 PM CDT TUE MAY 10 2016

ALOFT: ONE LAST SHORTWAVE TROF WILL MOVE THRU THU THEN A PATTERN
CHANGE WILL BE COMPLETE...WITH SVRL DAYS OF NW FLOW. THE CLOSED LOW
CURRENTLY STALLED BETWEEN AK/HI WILL MOVE TO THE W COAST SAT AND
OPEN UP INTO A TROF AND BROADEN OVER THE WRN USA SUN-MON. IT WILL
PROBABLY HAVE MULTIPLE WEAKER EMBEDDED VORT MAXIMA THAT SHOULD BEGIN
TO EJECT ONTO THE PLAINS TUE.

SURFACE: CANADIAN HIGH PRES WILL SLIDE SE ACROSS THE CNTRL PLAINS
THU. A STRONG CANADIAN COLD FRONT WILL PLUNGE S CROSSING THE FCST
AREA FRI FOLLOWED BY HIGH PRES SAT. ANOTHER COOL FRONT WILL SLIP
THRU SAT...PART OF A CLIPPER-TYPE SYSTEM DIVING INTO THE GREAT
LAKES...BUT THE CORE OF THE COOLER AIR WILL MISS TO THE E. A NEW
HIGH BUILDS OVER MUCH OF THE NRN USA MON-TUE.

GIVEN IMPENDING WX...AM FOREGOING A MORE DETAILED DSCN. BOTTOM LINE
IS BELOW NORMAL TEMPS SAT-MON. THE MODELS/POPS SEEM WAYYYY OVERDONE
WITH NO INSTABILITY AND NO FORCING. SO POPS WERE DRASTICALLY CUT IN
COORD WITH NEIGHBORING OFFICES.

&&

.AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 653 PM CDT TUE MAY 10 2016

THE MAIN AVIATION FORECAST CONCERN CONTINUES TO BE THUNDERSTORMS
THIS EVENING AND OVERNIGHT ALONG WITH A COLD FRONT CHANGING WINDS
AROUND TO THE NORTH. IFR TO MVFR CEILINGS AND VISIBILITIES COULD
BE PRESENT AS STORMS MOVE OVER THE TERMINALS. WILL AMEND AS
NECESSARY FOR THESE CONDITIONS. RAIN/THUNDERSTORMS WILL PERSIST
OVERNIGHT LINGERING INTO THE MORNING HOURS. NORTH WINDS WILL
PERSIST THROUGH WEDNESDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

UPDATE...BILLINGS WRIGHT
SHORT TERM...BILLINGS WRIGHT
LONG TERM...HALBLAUB
AVIATION...BILLINGS WRIGHT
Hazardous weather outlook, May 10, 6:41 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
641 PM CDT TUE MAY 10 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
112345-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
641 PM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THIS EVENING STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. LARGE
HAIL TO 2 INCHES AND DAMAGING WINDS TO 80 MPH ARE POSSIBLE.
TORNADOES CANNOT BE RULED OUT. THUNDERSTORMS WILL INCREASE IN
COVERAGE ACROSS THE AREA THIS EVENING AND INTO THE OVERNIGHT
HOURS. SOME STORMS COULD BE STRONG TO SEVERE THIS AFTERNOON AND
TONIGHT...WITH HAIL UP TO AROUND PING PONG BALL SIZE AND WIND
GUSTS TO AROUND 60 MPH THE PRIMARY THREATS.

IN ADDITION...PARTS OF THE AREA WILL SEE APPRECIABLE RAINFALL
TONIGHT...WITH TOTALS OF AT LEAST 1 TO 2 INCHES LIKELY IN SEVERAL
COUNTIES...AND LOCALIZED HIGHER AMOUNTS POSSIBLE. THIS COULD
RESULT IN SHORT-TERM FLOODING ISSUES OF LOW-LYING AREAS AND SMALL
STREAMS...ESPECIALLY IF HEAVIER RAIN TARGETS AREAS THAT HAVE
ALREADY RECEIVED OVER 2 INCHES THIS WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WEDNESDAY MORNING...A CHANCE OF THUNDERSTORMS CONTINUES ACROSS
MOST OF THE OUTLOOK AREA...AND COULD POSSIBLY LINGER INTO THE
AFTERNOON HOURS MAINLY EAST OF HIGHWAY 14. SEVERE STORMS ARE NOT
ANTICIPATED AFTER SUNRISE WEDNESDAY...BUT SMALL HAIL CANNOT BE
RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON AT LEAST A LIMITED BASIS THIS
AFTERNOON INTO TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
 HTTP://WWW.WEATHER.GOV/HASTINGS

BILLINGS WRIGHT

In the hours before

Local storm report, May 10, 6:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
653 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     FUNNEL CLOUD     7 NW PHILLIPSBURG       39.82N 99.42W
05/10/2016                   PHILLIPS           KS   TRAINED SPOTTER

            DIME SIZED HAIL WITH ROTATING WALL CLOUD AND A FEW FUNNEL
            CLOUDS HAVE ALSO BEEN SEEN WITH THIS STORM.

&&

PBEDA
Local storm report, May 10, 7:00 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
700 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     FUNNEL CLOUD     5 NW PHILLIPSBURG       39.80N 99.39W
05/10/2016                   PHILLIPS           KS   TRAINED SPOTTER

            ROTATING WALL CLOUD WITH FUNNEL

&&

JMBW
Local storm report, May 10, 7:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
705 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 E MARQUETTE           41.01N 97.97W
05/10/2016                   HAMILTON           NE   PUBLIC

            PIVOT DAMAGED...PICTURE FROM PUBLIC VIA FACEBOOK.

&&

JMBW
Special weather statement, May 10, 7:09 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
709 PM CDT TUE MAY 10 2016

NEZ041-110030-
NANCE NE-
709 PM CDT TUE MAY 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NANCE COUNTY UNTIL
730 PM CDT...

AT 709 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GENOA...OR 44 MILES NORTH OF YORK...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GENOA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL NEBRASKA.

LAT...LON 4143 9770 4141 9770 4141 9788 4151 9789
      4152 9789 4153 9783 4153 9771
TIME...MOT...LOC 0009Z 268DEG 23KT 4150 9780

WESELY
Local storm report, May 10, 7:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
710 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     FLASH FLOOD      5 E MARQUETTE           41.01N 97.91W
05/10/2016                   HAMILTON           NE   TRAINED SPOTTER

            WATER OVER ROAD EST TO BE 1/2 MILE WIDE NEAR Q RD AND
            21ST RD DOWN TO 22ND RD.

&&

PBEDA
Local storm report, May 10, 7:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
711 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FLASH FLOOD      4 S HORDVILLE           41.02N 97.89W
05/10/2016                   HAMILTON           NE   EMERGENCY MNGR

            HEAVY RAIN WITH SEVERAL AREA ROADS WITH WATER OVER THEM.

&&

JMBW

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:00 PM CDTSevere Thunderstorm WarningGIDHamilton, Polk, York45 min
May 10, 7:05 PM CDTFlash Flood WarningGIDHamilton, Polk, York9 hr
May 10, 7:09 PM CDTSpecial Weather StatementGIDNance21 min
May 10, 7:34 PM CDTSevere Thunderstorm WarningGIDHamilton, Polk, York41 min
May 10, 8:14 PM CDTSevere Thunderstorm WarningGIDHamilton, York46 min
May 10, 8:32 PM CDTSpecial Weather StatementGIDHall28 min
May 10, 8:39 PM CDTSevere Thunderstorm WarningGIDClay, Hall, Hamilton, Merrick36 min
May 10, 8:53 PM CDTSevere Thunderstorm WarningGIDPolk, York52 min
May 10, 9:23 PM CDTAreal Flood WarningGIDHamilton, Polk, York4 days
May 10, 9:35 PM CDTSevere Thunderstorm WarningGIDFillmore, York57 min
May 11, 12:42 AM CDTSpecial Weather StatementGIDYork48 min
May 11, 1:53 AM CDTSpecial Weather StatementGIDFranklin, Kearney37 min
May 11, 2:35 AM CDTSpecial Weather StatementGIDAdams, Nuckolls, Webster25 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.